General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 6, Pages 1265–1291 (Mi izv1340)  

This article is cited in 14 scientific papers (total in 14 papers)

Infinite-dimensional pseudodifferential operators

A. Yu. Khrennikov

Abstract: A general theory is constructed for pseudodifferential operators on infinite-dimensional spaces. This theory is a natural basis for second quantization of field systems, as well as for quantization and second quantization of strings. Generalizations are considered to the case of infinite-dimensional superspaces (quantization and second quantization of superstrings, fermion fields, gauge theory of boson and fermion strings).
Bibliography: 55 titles.

Full text: PDF file (3600 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:3, 575–601

Bibliographic databases:

UDC: 517.948+513.8+519.4
MSC: Primary 35S05, 81E05, 26E15; Secondary 81C30, 35S10, 28C20, 47G05, 58D20, 58D30, 46N05, 6
Received: 17.10.1985

Citation: A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987), 1265–1291; Math. USSR-Izv., 31:3 (1988), 575–601

Citation in format AMSBIB
\by A.~Yu.~Khrennikov
\paper Infinite-dimensional pseudodifferential operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 6
\pages 1265--1291
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 3
\pages 575--601

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    3. A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, Theoret. and Math. Phys., 80:2 (1989), 829–838  mathnet  crossref  mathscinet  isi
    4. A. Yu. Khrennikov, “The Central Limit Theorem for a Quasi-Gaussian Distribution on an Infinite-Dimensional Superspace”, Theory Probab Appl, 35:3 (1990), 580  mathnet  crossref  mathscinet  zmath  isi
    5. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    6. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    8. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. Yu. Daletskii, “Infinite-dimensional Schrödinger equations and the representation of a group of symplectomorphisms of a Hilbert phase space”, Funct. Anal. Appl., 26:1 (1992), 74–75  mathnet  crossref  mathscinet  zmath  isi
    10. A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Sergio Albeverio, Alexei Daletskii, “Asymptotic quantization for solution manifolds of some infinite dimensional Hamiltonian systems”, Journal of Geometry and Physics, 19:1 (1996), 31  crossref
    12. Sergio Albeverio, Alexei Daletskh, “Algebras of Pseudodifferential Operators inL2 Given by Smooth Measures on Hilbert Spaces”, Math Nachr, 192:1 (1998), 5  crossref  mathscinet  zmath  isi
    13. A. Yu. Khrennikov, H. Petersson, “A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces”, Izv. Math., 65:2 (2001), 403–424  mathnet  crossref  crossref  mathscinet  zmath  elib
    14. A. Yu. Khrennikov, “Symplectic geometry on an infinite-dimensional phase space and an asymptotic representation of quantum averages by Gaussian functional integrals”, Izv. Math., 72:1 (2008), 127–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:317
    Full text:123
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019